About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 739253, 7 pages
http://dx.doi.org/10.1155/2013/739253
Research Article

Automata-Based Analysis of Stage Suspended Boom Systems

1Guangxi Key Lab of Hybrid Computation and IC Design Analysis, Guangxi University for Nationalities, Nanning 530006, China
2School of Information Science and Engineering, Lanzhou University, Lanzhou 730000, China
3School of Civil Engineering and Mechanics, Lanzhou University, Lanzhou 730000, China

Received 7 February 2013; Accepted 23 February 2013

Academic Editor: Xiaoyu Song

Copyright © 2013 Anping He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anping He, Jinzhao Wu, Shihan Yang, Yongquan Zhou, and Juan Wang, “Automata-Based Analysis of Stage Suspended Boom Systems,” Journal of Applied Mathematics, vol. 2013, Article ID 739253, 7 pages, 2013. doi:10.1155/2013/739253